MAUDE Adverse Event Report: Roche Diagnostics Tina-quant Hemoglobin A1c Gen.3 - Hemolysate and Whole Blood Application; Assay, Glycosylated Hemoglobin

Roche Diagnostics Tina-quant Hemoglobin A1c Gen.3 - Hemolysate and Whole Blood Application; Assay, Glycosylated Hemoglobin
Catalog Number 05336163190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results with the tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application for a patient sample tested on the cobas 4000 c311 stand alone system.The initial result was 4.89%.The repeat result was 5.95%.The repeat result was deemed correct as as it was more compatible with the patients history.

Brand Name
Tina-quant Hemoglobin A1c Gen.3 - Hemolysate and Whole Blood Application
Common Device Name
Assay, Glycosylated Hemoglobin
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50882036
Report Number1823260-2026-03930
Device Sequence Number15909266
Product Code LCP
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K102914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05336163190
Device Lot Number908583
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown